# SDR DALA1206520668

- Difficulty date: January 31, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 65,444 hours, 30,604 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR CUSP WEB CORRODED STA 996-1020 RT.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-40-13 PG 103 FIG 101 DETAIL III.  FABRICATED AND INSTALLED CUSP WEB AT STA 996-1020 RT IAW SRM 51-40-02 GEN PG 7 PARA D DURING HMV.  REF NRC 186441.
